re: lasting effects
Sep 29, 2011
it sounds as though you are saying that the immense weight gain (140 to 180 in 6 weeks) I relate to Kaletra (PEP) will probably diminish over time? Do you suppose the hypoglycemia will return as well? I'm not liking my new paunch, but I am liking my post pep energy levels...
Response from Dr. Young
I'd be shocked if 4 weeks of PEP (even if it included appropriately, Kaletra) would result in forty pounds of weight gain.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.